# SDR AALA201506239004

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,073 hours, 24,040 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE ON EMER ESCAPE HATCH AT ROW 9F INOPERATIVE.  REPLACED WINDOW SHADE FRAME ON EMER ESCAPE HATCH AT ROW 9F IAW AMM 25-23-43.
